# SDR DALA2025062704818

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 57,532 hours, 29,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DOOR 1R SIDE ARM NEEDS ADJUSTMENT, HANDLE POPPED OUT A BIT GIVING ECAM UNARMED INDICTION EVEN THOUGH IT WAS. CORRECTIVE ACTION: OPERATED DOOR SEVERAL TIMES. ARMED AND DISARMED NML PER A319 AMM 52-11. (7556170).
